# SDR FDEA201804231095

- Difficulty date: April 23, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 48,817 hours, 21,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1913
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1913.4,   11:30 O'CLOCK POSITION.
